MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Model Number 76810
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Blood Loss (2597); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation anticipated, but not yet begun (02).No sample photo were received for this issue.Device history record (dhr) was reviewed and no issues were noted related to this complaint.The certificate of conformance (coc) was reviewed and the component was deemed conforming by the supplier.It was noted by the customer that the flow through the filter at the time of the incident was over 500 milliliters per minute.This flow is 30% greater than recommended 350 ml/min as stated in the instructions for use.All available information has been placed on file in quality management for appropriate tracking, trending and follow-up.(b)(4).
 
Event or Problem Description
It was reported that during use of the device for a cardiopulmonary bypass (cpb) procedure, the leukocyte filter burst while the pulmonoplegia within 2 minutes of initiation.The device was replaced with a straight connector.The surgical procedure was completed successfully.There was no delay, and approximately 200 ml blood loss.No adverse consequences to the patient.

Brand Name
TERUMO CARDIOVASCULAR PROCEDURE KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
28 howe street
ashland MA 01721
MDR Report Key8176420
Report Number1212122-2018-00021
Device Sequence Number1326912
Product Code OEZ
UDI-Device Identifier00699753509054
UDI-Public(01)00699753509054
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number76810
Device Lot NumberWM01
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2018
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;